Zirtek Cetirizine Allergy Relief 10mg Tablets, 7 Tablets


Zirtek Allergy Tablets (Cetirizine Dihydrochloride), Which Is A Type Of Medicine Called A Non-Sedating Antihistamine. Treating Allergies Such As Hay Fever, Pet Allergies And Dust Mite Allergies (Seasonal And Perennial Allergic Rhinitis) & Treating Itchy, Nettle-Type, Allergic Skin Rashes (Urticaria Or Hives) & Treating A Chronic Itchy Nettle-Type Rash Where The Cause Isn’t Known

Not to be used by children under 6, pregnancy women and breast feeding


£3.99

Compare
SKU: ZIR5E. Categories: ,
Zirtek Allergy Tablets (Cetirizine Dihydrochloride), Which Is A Type Of Medicine Called A Non-Sedating Antihistamine. Treating Allergies Such As Hay Fever, Pet Allergies And Dust Mite Allergies (Seasonal And Perennial Allergic Rhinitis) & Treating Itchy, Nettle-Type, Allergic Skin Rashes (Urticaria Or Hives) & Treating A Chronic Itchy Nettle-Type Rash Where The Cause Isn't Known Not to be used by children under 6, pregnancy women and breast feeding

Zirtek Cetirizine Allergy Relief 10mg Tablets, 7 Tablets

Zirtek Cetirizine Allergy Relief 10mg Tablets, Cetirizine dihydrochloride, the active ingredient of the tablets is an antihistamine. It blocks the effects of a substance called histamine which occurs naturally in the body. Histamine is involved in allergic reactions.

In adults and children aged 6 years and above, Zirtek Allergy Relief is used to treat people who have hay fever (seasonal allergic rhinitis), year round allergies such as dust or pet allergies (perennial allergic rhinitis), and urticaria (swelling, redness, and itchiness of the skin).
Antihistamines like Zirtek Allergy Relief relieve the unpleasant symptoms and discomfort associated with these conditions, such as sneezing, irritated, runny and blocked up nose, itchy, red and watering eyes, and skin rashes.

Zirtek Allergy will relieve the unpleasant symptoms and discomfort of hayfever and other allergies, such as sneezing, irritated, runny and blocked up nose, itchy, red and watering eyes, and itchy skin rashes

The antihistamine does not cause drowsyness

Patient information leaflet

Brand

Zirtek

Brand

How To Use

How To Use

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist
has told you. Check with your doctor or pharmacist if you are not sure.
The tablets need to be swallowed with a glass of liquid. The tablet can be divided into equal
doses. Do not take more than one tablet each day.
Children aged 6 to 12:
The recommended dose is 5 mg twice daily as half a tablet twice a day.
Adults and adolescents aged 12 years and over:
The recommended dose is 10 mg once daily as one tablet daily. If the tablets make you feel
drowsy or dizzy, taking half a tablet twice a day may be better than taking one tablet once a
day.
Other form(s) of this medicine may be more suitable for children; ask your doctor or
pharmacist.
Patients with renal impairment
Patients with moderate renal impairment are recommended to take 5 mg once daily.
If you suffer from severe kidney disease, please contact your doctor or pharmacist who may
adjust the dose accordingly.
If your child suffers from kidney disease, please contact your doctor or pharmacist who may
adjust the dose according to your child’s needs.
If you feel that the effect of Zirtek Allergy Relief is too weak or too strong, please consult
your doctor.
Duration of treatment
The duration of treatment depends on the type, duration and course of your complaints.
Please ask your doctor or pharmacist for advice.
If you take more Zirtek Allergy Relief than you should
If you think you have taken an overdose of Zirtek Allergy Relief please inform your doctor.
Your doctor will then decide what measures, if any, should be taken.
After an overdose, the side effects described below may occur with increased intensity.
Adverse effects such as confusion, diarrhoea, dizziness, tiredness, headache, ailing (feeling
unwell), dilating of pupil, itching, restlessness, sedation, somnolence (sleepiness), stupor,
abnormal rapid heart rate, tremors and urinary retention (difficulty in completely emptying
the bladder) have been reported.
If you forget to take Zirtek Allergy Relief
Do not take a double dose to make up for a forgotten tablet. If you forget to take a tablet, you
should take one as soon as you remember, but wait at least 24 hours before taking your next
tablet.
If you stop taking Zirtek Allergy Relief
Rarely, pruritus (intense itching) and/or urticaria (hives) may return if you stop taking Zirtek
Allergy Relief.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

• Product and ingredients may change. Always check the label before purchasing and using this product.

Always check the label before purchasing and using this product.

What you need to know before you take Zirtek Allergy Relief
Do NOT take Zirtek Allergy Relief
• if you have a severe kidney disease (severe renal failure with creatinine clearance
below 10 ml/min);
• if you are allergic to cetirizine dihydrochloride, to any of the other ingredients (listed
in section 6), to hydroxyzine or to any piperazine derivatives (closely related active
ingredients of other medicines).
Warning and precautions
Talk to your doctor or pharmacist before taking Zirtek Allergy Relief.
If you are a patient with renal insufficiency, please ask your doctor for advice; if necessary,
you will take a lower dose. The new dose will be determined by your doctor.
If you have problems passing urine (like spinal cord problems or prostate or bladder
problems), please ask your doctor for advice.
If you are an epileptic patient or a patient at risk of convulsions, you should ask your doctor
for advice.
No clinically significant interactions have been observed between alcohol (at the blood level
of 0.5 per mille (g/l) corresponding to one glass of wine) and cetirizine used at the
recommended doses. However, there are no data available on the safety when higher doses of
cetirizine and alcohol are taken together. Therefore, as it is the case with all antihistamines, it
is recommended to avoid taking Zirtek Allergy Relief with alcohol.
If you are scheduled for allergy testing, ask your doctor if you should stop taking Zirtek
Allergy Relief for several days before testing. This medicine may affect your allergy test
results.
Children
Do not give this medicine to children below the age of 6 years because the tablet formulation
does not allow the necessary dose adjustments.
Other medicines and Zirtek Allergy Relief
Tell your doctor or pharmacist if you are taking, have recently taken or might take any other
medicines.
Zirtek Allergy Relief with food and drink
Food does not affect absorption of Zirtek Allergy Relief.
Pregnancy and breast-feeding
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a
baby, ask your doctor for advice before taking this medicine.
Zirtek Allergy Relief should be avoided in pregnant women. Accidental use of the drug by a
pregnant woman should not produce any harmful effects on the foetus. Nevertheless, the
medicine should only be administered if necessary and after medical advice.
Cetirizine passes into breast milk. A risk of side effects in breastfed infants cannot be
excluded. Therefore, you should not take Zirtek Allergy Relief during breast-feeding unless
you have contacted a doctor.
Driving and using machines
Clinical studies have produced no evidence of impaired attention, alertness and driving
capabilities after taking Zirtek Allergy Relief at the recommended dose.
You should closely observe your response to the drug after you have taken Zirtek Allergy
Relief if you are intending to drive, engage in potentially hazardous activities or operate
machinery. You should not exceed the recommended dose.
Zirtek Allergy Relief contains lactose
If you have been told by your doctor that you have an intolerance to some sugars, please
contact your doctor before taking these tablets

Side Effects

Possible Side effects
Like all medicines this medicine can cause side effects, although not everybody gets them.
The following side effects are rare or very rare, but you must stop taking the tablets and
speak to your doctor straight away if you notice them:
• Allergic reactions, including severe reactions and angioedema (serious allergic
reaction which causes swelling of the face or throat). These reactions may start soon
after you first take the medicine, or it might start later.
Common side effects (may affect up to 1 in 10 patients)
• Somnolence (sleepiness)
• Dizziness, headache
• Pharyngitis, rhinitis (in children)
• Diarrhoea, nausea, dry mouth
• Fatigue
Uncommon side effects (may affect up to 1 in 100 patients)
• Agitation
• Paraesthesia (abnormal feelings of the skin)
• Abdominal pain
• Pruritus (itchy skin), rash
• Asthenia (extreme fatigue), malaise (feeling unwell)
Rare side effects (may affect up to 1 in 1,000 patients)
• Allergic reactions, some severe (very rare)
• Depression, hallucination, aggression, confusion, insomnia
• Convulsions
• Tachycardia (heart beating too fast)
• Liver function abnormal
• Urticaria (hives)
• Oedema (swelling)
• Weight increased
Very rare side effects (may affect up to 1 in 10,000 patients)
• Thrombocytopenia (low levels of blood platelets)
• Tics (habit spasm)
• Syncope (fainting), dyskinesia (involuntary movements), dystonia (abnormal
prolonged muscular contractions), tremor, dysgeusia (altered taste)
• Blurred vision, accommodation disorder (difficulty focusing), oculogyration (eyes
having uncontrolled circular movements)
• Angioedema (serious allergic reaction which causes swelling of the face or throat),
fixed drug eruption (drug allergy)
• Abnormal elimination of urine (bed wetting, pain and/or difficulty passing water)
Not known frequency of side effects (frequency cannot be estimated from the available
data)
• Joint pain
• Rash with blisters containing pus
• Increased appetite
• Suicidal ideation (recurring thoughts of or preoccupation with suicide), nightmare
• Amnesia, memory impairment
• Vertigo (sensation of rotation or movement)
• Urinary retention (inability to completely empty the urinary bladder)
• Pruritus (intense itching) and/or urticaria upon discontinuation
• Hepatitis (inflammation of the liver)

Ingredients

The active substance is cetirizine dihydrochloride. One film-coated tablet contains 10 mg
cetirizine dihydrochloride.
The other ingredients are microcrystalline cellulose, lactose monohydrate, colloidal
anhydrous silica, magnesium stearate, Opadry Y-1-7000 (hydroxypropylmethylcellulose (E
464), titanium dioxide (E 171), Macrogol 400).

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller